Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 172, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 9, 2018, 12:51 PM EST for Barrow County, Jackson County, Georgia. It took effect at Dec 9, 2018, 1:34 PM EST. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2018, 12:51 PM EST (17:51 UTC)
- In effect from
- Dec 9, 2018, 1:34 PM EST
- Expired
- Dec 10, 2018, 10:26 PM EST
- In force
- 33 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Oconee River near Arcade (ACDG1). The gauge peaked at 21.08 ft at Dec 10, 2018, 3:00 AM EST.
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02217475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
080
WGUS42 KFFC 091751
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1251 PM EST Sun Dec 9 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC013-157-100750-
/O.NEW.KFFC.FL.W.0172.181209T1834Z-181210T2342Z/
/ACDG1.1.ER.181209T1834Z.181210T0600Z.181210T1742Z.NO/
1251 PM EST Sun Dec 9 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Middle Oconee River near Arcade.
* From this afternoon until Monday evening.
* At 12 PM Sunday the stage was 15.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 18.7 feet by after midnight.The river will
fall below flood stage by tomorrow early afternoon.
* At 18 feet...Minor flooding continues in the woodlands...fields
and pasture upstream and downstream from the gage at Georgia
Highway 82. A few dirt access roads and a residential yard just
downstream will be flooded with up to two feet of water.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$5 follow-up statements
088
WGUS82 KFFC 100203
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
903 PM EST Sun Dec 9 2018
...The Flood Warning continues for the following rivers in Georgia...
Yellow River near East Lithonia affecting De Kalb and Rockdale
Counties
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
Broad River near Carlton affecting Elbert...Madison and Oglethorpe
Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
South Chickamauga Creek near Ringgold affecting Catoosa County
GAC047-101602-
/O.CON.KFFC.FL.W.0168.000000T0000Z-000000T0000Z/
/SCKG1.1.ER.181209T1330Z.181209T2215Z.000000T0000Z.NO/
903 PM EST Sun Dec 9 2018
The Flood Warning continues for
The South Chickamauga Creek near Ringgold.
* Until further notice.
* At 830 PM Sunday the stage was 16.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* At 15 feet...Minor flooding begins in the woodlands and fields along
the creek upstream and downstream from the gage on the U.S. Highway
41 or Nashville Street bridge. The flood water will expand to inundate
the entire area under the bridge. Minor flooding of the natural
floodplain will also occur upstream of the gage between Interstate 75
and U.S. Highway 41 or Nashville Street.
&&
LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
3487 8515 3494 8515
$$
GAC089-247-101602-
/O.EXT.KFFC.FL.W.0162.000000T0000Z-181211T0424Z/
/YLOG1.1.ER.181210T0600Z.181210T1200Z.181210T2224Z.UU/
903 PM EST Sun Dec 9 2018
...Flood Warning extended until Monday evening...The Flood Warning
continues for
The Yellow River near East Lithonia.
* From after 12 AM Monday until Monday evening.
* At 745 PM Sunday the stage was 12.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by after 12 AM Monday and
continue to rise to near 14.8 feet by Monday morning. The river
will fall below flood stage by Monday evening.
* At 15 feet...Minor flooding continues and expands further into
the woodlands and fields near the river upstream and downstream
from the gage on Pleasant Hill Road. In Dekalb County...some
flooding of backyards of homes begin on Harmony Hills Drive and
Court. Johnson Creek flowing under Union Grove Road into the river
begins to back up.
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
GAC013-157-101602-
/O.EXT.KFFC.FL.W.0172.000000T0000Z-181210T2204Z/
/ACDG1.1.ER.181209T1730Z.181210T0600Z.181210T1604Z.NO/
903 PM EST Sun Dec 9 2018
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Middle Oconee River near Arcade.
* Until Monday afternoon.
* At 845 PM Sunday the stage was 19.6 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 16 feet.
* The river will continue rising to near 20.1 feet by 12 AM Monday.
The river will fall below flood stage Monday afternoon.
* At 20 feet...Minor flooding continues to expand further into the
woodlands...fields and pasture upstream and downstream from the
gage at Georgia Highway 82. A few dirt access roads and a
residential yard just downstream will be flooded with up to 4 feet
of water.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$
GAC105-195-221-101602-
/O.EXT.KFFC.FL.W.0169.000000T0000Z-181210T1832Z/
/CARG1.1.ER.181209T1359Z.181209T2315Z.181210T1232Z.UU/
903 PM EST Sun Dec 9 2018
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Broad River near Carlton.
* Until Monday afternoon.
* At 845 PM Sunday the stage was 19.8 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 15 feet.
* The river will continue to fall to below flood stage by Monday
afternoon.
* At 21 feet...Minor flooding expands further into the woodlands
and fields along the river. A sand dredge operation on the left
bank near the gage will be flooded out. Large portions of Roy Wood
Road and the Broad River Outpost for Canoes and Kayaks location
will be under several feet of water. Flooding expands over the yard
behind an assisted living home off of Roy Wood Road.
&&
LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
3402 8300 3414 8312
$$
GAC059-133-219-101602-
/O.EXT.KFFC.FL.W.0174.000000T0000Z-181212T1530Z/
/PNFG1.1.ER.181209T1903Z.181211T1800Z.181212T0930Z.NO/
903 PM EST Sun Dec 9 2018
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Oconee River near Penfield.
* Until Wednesday morning.
* At 8 PM Sunday the stage was 14.6 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 13 feet.
* The river will continue rising to near 17.7 feet by Tuesday early
afternoon. The river will fall below flood stage Wednesday morning.
* At 18 feet...Moderate flooding begins. Ward Road floods and cuts
off access to L.C. Curtis and Son Sand and Gravel Company.
Irrigation systems also begin to flood and need to be moved to
higher ground.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$410
WGUS42 KFFC 100757
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
257 AM EST Mon Dec 10 2018
...Observed Flooding and Forecast Flooding Changed from Minor
to Moderate Severity for the following rivers in Georgia...
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC013-157-102156-
/O.EXT.KFFC.FL.W.0172.000000T0000Z-181211T0625Z/
/ACDG1.2.ER.181209T1730Z.181210T1200Z.181211T0025Z.NO/
257 AM EST Mon Dec 10 2018
...Observed and Forecast flooding increased from Minor to Moderate
severity...The Flood Warning continues for
The Middle Oconee River near Arcade.
* Until late tonight.
* At 245AM Monday the stage was 21.0 feet...and rising slowly.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue rising to near 21.1 feet this morning.
The river will fall below flood stage this evening.
* At 21.0 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands...fields and pasture upstream and
downstream from the gage at Georgia Highway 82. A residential yard
will be completely flooded with the water reaching the foundation
of a house just downstream. The flood waters will be reaching
Bismarck Circle Road upstream from the gage.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$134
WGUS82 KFFC 101852
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
152 PM EST Mon Dec 10 2018
...The Flood Warning continues for the following rivers in Georgia...
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
GAC013-157-110608-
/O.EXT.KFFC.FL.W.0172.000000T0000Z-181211T0608Z/
/ACDG1.2.ER.181209T1730Z.181210T0845Z.181211T0008Z.NO/
152 PM EST Mon Dec 10 2018
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Middle Oconee River near Arcade.
* Until late tonight.
* At 1PM Monday the stage was 19.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by this
evening.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$864
WGUS82 KFFC 110154
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
854 PM EST Mon Dec 10 2018
...The Flood Warning continues for the following rivers in Georgia...
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
GAC013-157-110808-
/O.EXT.KFFC.FL.W.0172.000000T0000Z-181211T0808Z/
/ACDG1.2.ER.181209T1730Z.181210T0845Z.181211T0208Z.NO/
854 PM EST Mon Dec 10 2018
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Middle Oconee River near Arcade.
* Until late tonight.
* At 8 PM Monday the stage was 16.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by tonight.
* At 16.0 feet...Flood Stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the
gage at Georgia Highway 82. A few dirt access roads will be
flooded. A residential yard just downstream will begin to flood.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$793
WGUS82 KFFC 110326
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1026 PM EST Mon Dec 10 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
GAC013-157-110356-
/O.CAN.KFFC.FL.W.0172.000000T0000Z-181211T0808Z/
/ACDG1.2.ER.181209T1730Z.181210T0845Z.181211T0208Z.NO/
1026 PM EST Mon Dec 10 2018
The Flood Warning is cancelled for The Middle Oconee River near Arcade.
* This takes effect immediately.
* Until late tonight.
* At 9 PM Monday the stage was 15.6 feet...and falling.
* Flood stage is 16 feet.
* The creek/river will continue to fall.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the
gage at Georgia Highway 82. A few dirt access roads will be
flooded. A residential yard just downstream will begin to flood.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 9, 12:35 PM EST, 16 minutes earlier.
Area forecast discussion, Dec 9, 12:35 PM EST, 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1235 PM EST Sun Dec 9 2018 .UPDATE... Updated for the 18Z Aviation Discussion. && .PREV DISCUSSION... /Issued 945 AM EST Sun Dec 9 2018/ UPDATE... Main area of precipitation has exited the CWA with some very light wrap around precip moving across the area. This will continue through this morning and then diminish during the afternoon. Have therefore lowered pops across much of the area for the rest of today, except for the extreme north where the secondary wave is still expected to impact that area. As for precip type, outside of the northeast mountains expect the precip to be mostly rain, although wouldn't be surprised to hear a few pings of sleet over the next couple hours. From Gainesville to Homer there could still be a mix of rain/sleet this morning but this should switch over to all rain by this afternoon. Otherwise a wintry mix is still expected across the northeast mountains through today. No additional accumulations of winter precip is expected south of the Winter Storm Warning and therefore we have canceled the Winter Weather Advisory that was in effect for the area south of the Winter Storm Warning. The Winter Storm Warning remains in effect for Dawson, Lumpkin, White, Towns and Union counties and a Winter Weather Advisory remains in effect for Fannin, Gilmer and Pickens counties. With the main area of rain out of the area, no additional heavy rain is expected, therefore we have cancelled the Flood Watch. However some rivers and creeks will continue to rise pushing some rivers over flood stage over the next few days. We will maintain the Wind Advisory and let it expire at Noon as there are still a few gusts pushing near 30 to 35 mph, although these should quickly come down over the next 1 to 2 hours. PREV DISCUSSION... /Issued 650 AM EST Sun Dec 9 2018/ SHORT TERM /Today through Monday/... Main concerns in the short term period are winter precipitation and amounts, strong winds and flooding from overnight heavy rainfall. Winter precip and temperatures have evolved very close to forecast values in most areas, though icing in trees a little less than expected. With the strong winds and light icing in trees, have had numerous reports of trees down across northeast GA, especially in winter storm warning areas, White and Dawson counties in particular. Near term, hires model guidance still indicating temps will cool a degree or two over southern part of wedge, north of I-20 today and am hesitant to cancel advisory in this area in spite of limited icing in trees. Have had some reports of trees down from strong winds and icing in Hall and Banks counties and would not be surprised if this continues and happens a little further south today. Fortunately, bulk of heaviest precip has moved out and will now be in a period of scattered light precip with lessening chances through Monday. Temperatures in the warm nose aloft quite warm this morning based on 06Z RAOB and hires model profile so expect more FZRA/RA than SN/IP today before cooling takes place aloft and we transition to very light RA/SN after 6pm. Later shifts may want to clear out winter advisories and warnings a little sooner based on reports and feedback from partners. Likewise, heavy rain has also mostly ended with scattered areas of moderate precip. Runoff from heavy rainfall has led to several flood warnings for observed or expected minor flooding. Will continue watch until runoff and rising streamflows have decreased. Strong winds have also subsided some but with risk of falling trees from ice or wet soils, will allow wind advisory to expire at noon. SNELSON LONG TERM /Monday Night through Saturday/... Precip finally ends Mon evening as short wave moves out. Med range guidance in fair agreement up until Thursday with NW flow becoming WSW in advance of strong, digging short wave plowing down into TX on Thurs. GFS and EC cutoff this wave into a deep upper low over the southern plains early Fri with vigorous ascent over GA, though EC tracks this upper low over south GA and GFS takes it north. CMC meanwhile keeps wave open but still strong as it also brings strong vertical motion over GA on Fri. Luckily, even with southern track of EC, temps will be too warm for any winter precip. There could be some convection if GFS solution verifies, though instability so far appears meager. There is some potential for heavy rainfall with any of these solutions so will need to watch this closely. SNELSON && .AVIATION... 18Z Update... IFR conditions will continue into Monday as the next upper short wave moves across the forecast area. This will keep areas of light rain/drizzle to the ATL and AHN areas while CSG/MCN should remain mostly dry through the forecast. Some of the rain in the AHN area could be mixed with light snow but no accumulation. Winds will be northeast this afternoon diminish to light or calm, switching to the light northwest toward midnight tonight. //ATL Confidence...18Z Update... Medium on cigs and areal coverage of precipitation. High on winds. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 36 33 43 31 / 60 60 60 40 Atlanta 37 35 43 32 / 40 50 50 40 Blairsville 38 32 42 24 / 60 60 60 30 Cartersville 39 36 43 28 / 60 60 50 40 Columbus 44 38 47 35 / 20 20 20 30 Gainesville 36 35 43 31 / 60 60 60 40 Macon 43 36 46 34 / 40 30 30 30 Rome 40 36 44 27 / 70 60 50 30 Peachtree City 39 36 45 31 / 40 40 40 30 Vidalia 49 37 45 38 / 60 20 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 1 AM EST Monday for the following zones: Fannin...Gilmer...Pickens. Winter Storm Warning until 1 AM EST Monday for the following zones: Dawson...Lumpkin...Towns...Union...White. && SHORT TERM...17 LONG TERM....BDL AVIATION...17
Hazardous weather outlook, Dec 9, 9:50 AM EST, 3 hours 1 minute before
Hazardous Weather Outlook National Weather Service Peachtree City GA 950 AM EST Sun Dec 9 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 950 AM EST Sun Dec 9 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... ...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST MONDAY FOR PORTIONS OF NORTHEAST GEORGIA... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY FOR PORTIONS OF NORTH GEORGIA... A chance of mixed precipitation will continue into Monday. A wintry mix of rain, sleet and snow will be possible over northeast Georgia. .DAYS TWO THROUGH SEVEN...Monday through Saturday... A chance of rain and snow will linger into Monday across the far northeast. Rain will develop again area wide by Thursday night and continue into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested, however, spotters are encouraged to submit any reports of wintry weather, flooding or wind damage.
In the hours before
Local storm report, Dec 9, 12:43 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 PM EST SUN DEC 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZING RAIN 3 E LAKE TAMARACK 34.49N 84.31W
12/09/2018 E0.25 INCH DAWSON GA BROADCAST MEDIA
REPORTS OF AT LEAST 0.25" OF ICE ON TREES IN THE
SANDERLIN MNT AREA NEAR BIG CANOE.
&&
EVENT NUMBER FFC1800957
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 11:07 PM EST | River Flood Warning | FFC | Forsyth | 20 hr |
| Dec 9, 1:23 AM EST | River Flood Warning | FFC | Dade | 35 hr |
| Dec 9, 5:33 AM EST | River Flood Warning | FFC | Whitfield | 70 hr |
| Dec 9, 5:49 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Dec 9, 9:23 AM EST | River Flood Warning | FFC | Walker | 24 hr |
| Dec 9, 9:27 AM EST | River Flood Warning | FFC | Catoosa | 15 hr |
| Dec 9, 10:01 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 28 hr |
| Dec 9, 10:22 AM EST | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Dec 9, 11:57 AM EST | River Flood Warning | FFC | Murray, Whitfield | 32 hr |
| Dec 9, 12:58 PM EST | River Flood Warning | FFC | Cherokee | 10 hr |
| Dec 9, 1:01 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Dec 9, 1:39 PM EST | River Flood Warning | FFC | Butts, Henry, Newton | 24 hr |
| Dec 9, 3:39 PM EST | River Flood Warning | FFC | Floyd | 4 days |
| Dec 9, 3:50 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 29 hr |
| Dec 9, 4:28 PM EST | River Flood Warning | FFC | Floyd | 47 hr |
| Dec 9, 4:42 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 3 days |
| Dec 9, 5:47 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 19 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.